# SDR DHL2007783517

- Difficulty date: June 5, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Lwr Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR CUT-OUT AFT FRAME, BS 990, RBL 22, WL 147.6 INNER CHORD SHOWS CORROSION SPOTS INNER SIDE AND DENT FROM OUTER SIDE.  BLENDED OUT DAMAGED AREA AT NR 2 CARGO DOOR CUT OUT AFT FRAME BS 990 IAW B727 SRM 51-10-1, MATERIAL LOSS .017, ORIGINAL MATERIAL THICKNESS .150, MATERIAL REMAINING .133”, FOUND TO BE OUT OF LIMITS IAW B727 SRM 51-10-1 FIG 1.  REMOVED FITTING IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA DIM 1.75 BY 1.25 IAW B727 SRM 51-40-4, FIG 1.  FABRICATED REPAIR 2 EACH ANGLES, MATERIAL USED 7075T6, .040, DIM 8.25” BY 3.25, 1 EACH STRAP, MATERIAL USED 7075T6, .125, DIM 10.25” BY 1.25, 1 EACH FILLER, MATERIAL USED 7075T6, .160, DIM 1.75 BY 1.25 IAW B727 SRM 51-40-4, FIG 1, 53-10-2, FIG 8.  TREATED
